# SDR DALA2015080504815

- Difficulty date: August 4, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EMERGENCY EXIT DOOR FRAME, BETWEEN BEAM 1 AND BEAM 3.  REPLACED THE DOOR FRAME IAW SRM 51-72-11 AND DWG D52279010.
